# SDR SWAA2022051997189

- Difficulty date: April 23, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 59,626 hours, 35,442 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550519
- Condition: Corroded
- Location: Fwd Galley Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM LOCATED ON BS 344 AND BTW RBL 1 TO LBL 12 AND WL 208.1 FWD GALLEY AREA 2022-211500 / [01] ULTRASONIC EQUIPMENT USED: P/N:45MG; S/N:130066401; DUE DATE: 17-JUN-22;[02] TOOL USED: ET EQUIPMENT P/N: NORTEC 600D; S/N: 60009161631; CAL DUE DATE: 03-DEC-22;[03] PERFORMED REPAIR CATEGORY A ON FLOOR BEAM BS 344 BTW LBL 19 TO RBL 8 I.A.W B737-700 SRM 53-10-51-2R-8 REPAIR 8 ALTERNATIVE 3 FIGURE 205. SEE INDIVIDUAL SIGNOFFS BELOW .;[04] PERFORMED REPAIR CATEGORY A ON FLOOR BEAM BS 344 BTW LBL 19 TO RBL 8 I.A.W B737-700 SRM 53-10-51-2R-8 REPAIR 8 ALTERNATIVE 3 FIGURE 205. SEE INDIVIDUAL SIGNOFFS BELOW . RII
